# SDR P5CA2012092300036

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 45,947 hours, 7,333 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Wlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING GEAR - SHOCK STRUT INBOARD DOOR FAIRING - LEADING EDGE&NBSP HAS CRACK MEASURING & NBSP;1.437 IN.  DAMAGE FOUND TO BE BEYOND THE LIMITS OF SRM 52-80-02, FIGURE 101 ALLOWABLE DAMAGE 4 PER SRM 51-70-02, FIGURE 101 ALLOWABLE DAMAGE GENERAL.  PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 OF EO 4452A159 FAA 8110-3 19SEP12&NBSP.
